Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Central values of $ L$-functions and half-integral weight forms


Author: Hui Xue
Journal: Proc. Amer. Math. Soc. 139 (2011), 21-30
MSC (2010): Primary 11F67, 11F37
Published electronically: August 26, 2010
MathSciNet review: 2729067
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a relation between the Fourier coefficients of certain Hilbert modular forms of half-integral weight and central values of the corresponding Rankin $ L$-functions. The result generalizes the classical theorem by Waldspurger. The approach is geometric and generalizes that of Gross and Hatcher.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F67, 11F37

Retrieve articles in all journals with MSC (2010): 11F67, 11F37


Additional Information

Hui Xue
Affiliation: Department of Mathematical Sciences, Clemson University, Clemson, South Carolina 29634
Email: huixue@clemson.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10660-3
PII: S 0002-9939(2010)10660-3
Received by editor(s): January 12, 2010
Published electronically: August 26, 2010
Communicated by: Ken Ono
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.